TITLE

Twin Positive Solutions of a Nonlinear m-Point Boundary Value Problem for Third-Order p-Laplacian Dynamic Equations on Time Scales

AUTHOR(S)
Wei Han; Guang Zhang
PUB. DATE
January 2008
SOURCE
Discrete Dynamics in Nature & Society;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Several existence theorems of twin positive solutions are established for a nonlinear m-point boundary value problem of third-order p-Laplacian dynamic equations on time scales by using a fixed point theorem. We present two theorems and four corollaries which generalize the results of related literature. As an application, an example to demonstrate our results is given. The obtained conditions are different from some known results.
ACCESSION #
36126644

 

Related Articles

  • POSITIVE SOLUTIONS FOR SYSTEMS OF NONLINEAR SINGULAR DIFFERENTIAL EQUATIONS. YANYAN YUAN; CHENGLONG ZHAO; YANSHENG LIU // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    By constructing a special cone and using the fixed point theorem of cone expansion and compression, this paper shows the existence of positive solutions for two-point boundary-value problems of nonlinear singular differential systems. To illustrate the applications of our main results, some...

  • POSITIVE SOLUTIONS FOR SECOND-ORDER M-POINT BOUNDARY-VALUE PROBLEMS WITH NONLINEARITY DEPENDING ON THE FIRST DERIVATIVE. Liu Yang; Xiping Liu; Chunfang Shen // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    We consider multiplicity of positive solutions for second-order mpoint boundary-value problems, with the first order derivative involved in the nonlinear term. Using a fixed point theorem, we show the existence of at least three positive solutions. By giving an example we illustrate the main...

  • EXISTENCE RESULTS FOR NONLINEAR BOUNDARY-VALUE PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS. Belarbi, Abdelkader; Benchohra, Mouffak // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    In this paper, we investigate the existence of solutions for a second order nonlinear boundary-value problem with integral boundary conditions. By using suitable fixed point theorems, we study the cases when the right hand side has convex and nonconvex values.

  • INFINITELY MANY WEAK SOLUTIONS FOR A p-LAPLACIAN EQUATION WITH NONLINEAR BOUNDARY CONDITIONS. Ji-Hong Zhao; Pei-Hao Zhao // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We study the following quasilinear problem with nonlinear boundary conditions -Δpu + a(x)|u|p-2u = f(x, u) in Ω, |&∇u|p-2 힉u/힉v = g(x, u) on Δ &Omega, where Ω is a bounded domain in ℝN with smooth boundary 힉/힉v and is the outer normal derivative,...

  • Two positive solutions for a nonlinear four-point boundary value problem with a p-Laplacian operator. Liang, Ruixi; Peng, Jun; Jianhua Shen // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2008, Special section p1 

    In this paper, we study the existence of positive solutions for a nonlinear four- point boundary value problem with a p-Laplacian operator. By using a three functionals fixed point theorem in a cone, the existence of double positive solutions for the nonlinear four-point boundary value problem...

  • Positive Solutions for Boundary Value Problems of Nonlinear Fractional Differential Equations. El-Shahed, Moustafa // AIP Conference Proceedings;5/6/2009, Vol. 1124 Issue 1, p101 

    In this paper, we investigate the problem of existence and nonexistence of positive solutions for the nonlinear boundary value problem of fractional order: Dαu(t)+λa(t)f(u(t)) = 0, 0=3, u(0) = u″(0) = u‴(0) =...

  • Positive solutions of boundary value problems for nth order ordinary differential equations. El-Shahed, Moustafa // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2008, p1 

    In this paper, we investigate the problem of existence and nonexistence of positive solutions for the nonlinear boundary value problem: u(n)(t) + λa(t)f(u(t)) = 0, 0 < t < 1, satisfying three kinds of different boundary value conditions. Our analysis relies on Krasnoselskii's fixed point...

  • Positive Solutions for Nonlinear Semipositone nth-Order Boundary Value Problems. Dapeng Xie; Chuanzhi Bai; Yang Liu; Chunli Wang // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2008, Special section p1 

    In this paper, we investigate the existence of positive solutions for a class of nonlinear semipositone nth-order boundary value problems. Our approach relies on the Krasnosel'skii fixed point theorem. The result of this paper complement and extend previously known result.

  • Weak Solutions for Nonlinear Fractional Differential Equations in Banach Spaces. Wen-Xue Zhou; Ying-Xiang Chang; Hai-Zhong Liu // Discrete Dynamics in Nature & Society;2012, Special section p1 

    We discuss the existence of weak solutions for a nonlinear boundary value problem of fractional differential equations in Banach space. Our analysis relies on the Mönch's fixed point theorem combined with the technique of measures of weak noncompactness.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics